# SDR ASAA2021072235470

- Difficulty date: July 22, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 54,687 hours, 16,201 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 1419
- Condition: Faulted
- Location: Fuel Qty
- Part time: 53,173 hours, 27,310 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ROTATION CTR TK FUEL QUANTITY BLANKED OUT. RE-APPEARED AFTER LEVEL OFF FL 260. FAILED AGAIN APPX 5 MINUTES PRIOR TO TOUCHDOWN. GROUNDED - YES. REMOVED AND REPLACED FUEL QUANTITY PROCESSOR PER B737-800 AMM 28-41-81/401. OPS CK GOOD.
